MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R726BL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Laceration(s) (1946); Tooth Fracture (2428)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the provider who stated that the walker became "wobbly", the leg broke and the end user fell.The end user sustained loose teeth and a laceration to the lip.Attempts to gather additional information have been unsuccessful.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key20091573
Report Number2438477-2024-00045
Device Sequence Number7561480
Product Code ITJ
UDI-Device Identifier00822383233208
UDI-Public00822383233208
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
Report Date (Section F) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BL
Device Catalogue NumberR726BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2024
Event Location Home
Date Report to Manufacturer08/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/28/2024